Cubic–Quartic Optical Solitons and Conservation Laws with Kudryashov’s Law of Refractive Index by Extended Trial Function

Biswas A., SÖNMEZOĞLU A., EKİCİ M., Kara A. H., Alzahrani A. K., Belic M. R.

Computational Mathematics and Mathematical Physics, vol.61, no.12, pp.1995-2003, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 12
  • Publication Date: 2021
  • Doi Number: 10.1134/s0965542521310018
  • Journal Name: Computational Mathematics and Mathematical Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, ABI/INFORM, INSPEC, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1995-2003
  • Keywords: solitons, Kudryashov, conservation
  • Yozgat Bozok University Affiliated: Yes


© 2021, Pleiades Publishing, Ltd.Abstract: This work studies cubic–quartic optical solitons with Kudryashov’s law of refractive index. The extended trial function approach reveals solutions to the model in terms of Jacobi’s elliptic functions that yields bright and singular optical solitons with limiting values to the modulus of ellipticity. The conservation laws are also presented.